Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2019 August;154(4) > Giornale Italiano di Dermatologia e Venereologia 2019 August;154(4):495-6

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

LETTERS TO THE EDITOR   

Giornale Italiano di Dermatologia e Venereologia 2019 August;154(4):495-6

DOI: 10.23736/S0392-0488.17.05803-5

Copyright © 2017 EDIZIONI MINERVA MEDICA

language: English

Melanonychia induced by venlafaxine hydrochloride

Santo R. MERCURI 1, Giovanni PAOLINO 2, Luciano MAVILIA 3, Dario DIDONA 4 , Pina BRIANTI 1

1 Unit of Dermatology and Cosmetology, Vita-Salute San Raffaele University and Institute for Research and Care, Milan, Italy; 2 Sapienza University, Rome, Italy; 3 Private Practitioner, Messina, Italy; 4 Istituto Dermopatico dell’Immacolata, Rome, Italy



top of page